Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I started to break out very badly on my cheeks in early June, and my far has been a mess ever since. I've got a number of active pimples, and lots of dark marks and some scarring. I went to the dermatologist and he believed it was severe enough to use Accutane, but he first said I should use Retin A and see if that helps anything. I've been using Retin A for a few days now, and I was just wondering about it. Is Retin A an antibiotic, and will it help with active acne and/ or scars? Also, if I use Accutane will that help with scarring? Side note: My dermatologist told me that the type of acne I have (not cystic or anything like that) is sometimes going to leave scars and red marks regardless of whether I pick it or not, as the pimples are very deep and affect the nearby skin. Does anybody know if Accutane and Retin A will help with scarring and red marks?

Share this post


Link to post
Share on other sites

Accutane will only help with scars int he sens that it will clear up your acne. It won't treat any scars that are already there. Retin-A can be good at treating red marks and sometimes very shallow acne scars.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×